# SDR IPXA2021032467231

- Difficulty date: March 1, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: B5377419300
- Part serial: NSN
- Condition: Corroded
- Location: Cargo Ceiling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFWD CARGO FR34 HAS 2EA CEILING LINER SUPPORTS CORRODED (SAME P/W#)REMOVED, FABRICATED 2EA SUPPORTS, IAW AND INSTALLED IAW A300-600 SRM 51-40-21
